\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the asymptotic stability of Volterra functional equations with vanishing delays

Abstract Related Papers Cited by
  • We analyze the asymptotic stability of solutions of linear Volterra integral equations with general continuous convolution kernels and vanishing delays. The analysis is based on an extension of the variation-of-parameter formula for non-delay Volterra integral equations and on energy function techniques. The delay integral equations studied in this paper will be of interest in the (still open) stability analysis of numerical methods (e.g. collocation and Runge-Kutta-type methods) for Volterra integral equations with vanishing delays.
    Mathematics Subject Classification: Primary: 45M10, 34K06; Secondary: 45D99, 34E10, 34E15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Clarendon Press, Oxford, 2003.doi: 10.1093/acprof:oso/9780198506546.001.0001.

    [2]

    H. Brunner, The numerical analysis of functional integral and integro-differential equations of Volterra type, Acta Numer., 13 (2004), 55-145.doi: 10.1017/CBO9780511569975.002.

    [3]

    H. Brunner, Current work and open problems in the numerical analysis of Volterra functional equations with vanishing delays, Front. Math. China, 4 (2009), 3-22.doi: 10.1007/s11464-009-0001-0.

    [4]

    H. Brunner and H. Liang, Stability of collocation methods for delay differential equations with vanishing delays, BIT Numer. Math., 50 (2010), 693-711.doi: 10.1007/s10543-010-0285-1.

    [5]

    A. Iserles, On the generalized pantograph functional differential equation, Europ. J. Appl. Math., 4 (1993), 1-38.doi: 10.1017/S0956792500000966.

    [6]

    A. Iserles and J. Terjéki, Stability and asymptotic stability of functional-differential equations, J. London Math. Soc., 51 (1995), 559-572.doi: 10.1112/jlms/51.3.559.

    [7]

    T. Kato and J. B. McLeod, The functional-differential equation $y'(x)=ay(\lambda x)+by(x)$, Bull. Amer. Math. Soc., 77 (1970), 891-937.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(120) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return